Dear Nycole, Welcome to the site. Metro is such a strong antibiotic it is possible that you got a subsequent yeast infection that is causing a yeast discharge. That has to be treated with an anti fungal, like the oral rx pill, fluconazole aka diflucan or an over the counter treatment like Monistat, which is an intravaginal cream. That often happens after treatment with metro because it is so strong. Call your dr for the rx or use the over the counter treatment. If it stll has a strong smell, you may have been re-exposed, it is NOT recommended to have intimate relations while treating with metro. If they didn't treat your partner, he needs to be treated too. If a second round of metro is rx'ed, have them give you the diflucan automatically to treat the subsequent yeast or prevent it. Patti
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2011 • 1 answer
Posted 25 Feb 2014 • 2 answers
Posted 13 Oct 2015 • 1 answer
I am taking metronidazole 500mg and I am 31 weeks pregnant. I have a brownish color discharge? Help?
Posted 13 Apr 2016 • 0 answers
I am taking metronidazole and... I am taking metronidazole and I feel like I'm getting a yeast infe?
Posted 21 Jul 2017 • 0 answers